I'm perplexed. I've been on Trintellix for 4 weeks tomorrow, and I am still feeling so nauseous. It is not as consistent as before, but still every day. It's miserable being so nauseated. Wondering if I'm alone in this. This med is worlds better than my Cymbalta, but this nausea is making me question it. Help! Any and all advice welcome.
Hi, Katster! Nausea is one of the major side effects of Trintellix and from what I've read here quite a few people do not tolerate this medication well, especially on the higher doses. Are you in the 5 ~ 10mg or 10 ~ 20mg range? Have you tried using an OTC remedy like Pepto Bismol or meclizine? Do you take it with food like soda crackers, ginger ale, milk, or a snack or meal?
Generally antidepressant side side effects resolve after a few weeks but you're running long. Let your doctor know what's going on because a dosage adjustment might be in order if you're doing well otherwise and improving.
Regards and best of luck to you. Hope you're feeling better soon! WildCat
Like WCV said, nausea is one of the major side effects of Trintellix. It appears to be a hard med to tolerate for many people. The nausea may not go away. You can try to give it time, but it is hard when you are nauseous all the time. I could not even keep it down at 2.5 mg.
Hope you do better on it.
- Trintellix Information for Consumers
- Trintellix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trintellix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2016 • 5 answers
Posted 15 Feb 2017 • 5 answers
Posted 25 Feb 2017 • 9 answers
Posted 29 Mar 2017 • 13 answers
Posted 17 Feb 2018 • 2 answers